MAUDE Adverse Event Report: DEPUY ORTHOPAEDICS INC US RECLAIM UNIVERSAL HEX DRIVER; RECLAIM INSTRUMENTS : HANDLES

DEPUY ORTHOPAEDICS INC US RECLAIM UNIVERSAL HEX DRIVER; RECLAIM INSTRUMENTS : HANDLES
Model Number 2975-31-000
Medical Device Problem Codes Device-Device Incompatibility (2919); Material Twisted/Bent (2981)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Product complaint # (b)(4).If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
It was reported as checked the reclaim instrument set prior to surgery and the neck trial was stuck in a locked position.He could not loosen the trial.No surgical delay.
 
Additional Manufacturer Narrative
Product complaint # : (b)(4).Investigation summary : the instrument associated with this report was not returned.Depuy-synthes considers the investigation closed at this time.Should additional information be received, the information will be reviewed and the investigation will be re-opened as necessary.
 
Additional Manufacturer Narrative
Product complaint # (b)(4).This report is being submitted pursuant to the provisions of 21 cfr, part 803.This report may be based on information which has not been investigated or verified prior to the required reporting date.This report does not reflect a conclusion by depuy synthes joint reconstruction, or its employees that the report constitutes an admission that the product, depuy synthes joint reconstruction, or its employees caused or contributed to the potential event described in this report.If information is obtained that was not available for the initial report, a follow-up report will be filed as appropriate.¿.

Brand Name
RECLAIM UNIVERSAL HEX DRIVER
Common Device Name
RECLAIM INSTRUMENTS : HANDLES
Manufacturer (Section D)
DEPUY ORTHOPAEDICS INC US
700 orthopaedic drive
warsaw IN 46581 0988
MDR Report Key10366955
Report Number1818910-2020-17586
Device Sequence Number16983933
Product Code HXX
UDI-Device Identifier10603295156352
UDI-Public10603295156352
Combination Product (Y/N)N
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup,Followup
Report Date (Section B) 07/16/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number2975-31-000
Device Catalogue Number297531000
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 07/16/2020
Supplement Date Received by Manufacturer08/06/2020
09/02/2020
Initial Report FDA Received Date08/05/2020
Supplement Report FDA Received Date08/07/2020
09/03/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1